Skip to main content


Journal Article

Commutative monoid duality

Latz Jan Niklas, Swart Jan M.

: Journal of Theoretical Probability vol.36, 2 (2023), p. 1088-1115

: GA20-08468S, GA ČR

: interacting particle system, duality, monoid, semiring

: 10.1007/s10959-022-01197-7



(eng): We introduce two partially overlapping classes of pathwise dualities between interacting particle systems that are based on commutative monoids (semigroups with a neutral element) and semirings, respectively. For interacting particle systems whose local state space has two elements, this approach yields a unified treatment of the well-known additive and cancellative dualities. For local state spaces with three or more elements, we discover several new dualities.

: BA

: 10103